1. (with A. Hohl) Unusual functorialities for weakly constructible sheaves arXiv:math/2303.11189 (Pdf)
  2. (with F. Petit and L. Waas) A property of the interleaving distance for sheaves arXiv:math/2108.13018 (Pdf)
  3. Constructible sheaves and functions up to infinity, J. Appl. and Comput. Topology (2023), Vol 7 (4),, arXiv:math/2012.09652 (Pdf)
  4. (with F. Petit) Thickening of the diagonal and interleaving distance, Selecta Math. 2023,, arXiv:math/2006.13150 (Pdf)
  5. Vanishing of temperate cohomology on complex manifolds, Ann. Henri Lebesgue, Vol 4 pp 863--877 (2021) arXiv:math/2003.11361 (Pdf)
  6. (with M. Kashiwara) A finiteness theorem for holonomic DQ-modules on Poisson manifolds, Tunisian Journ. Math. Vol 3-3, pp 571--588, (2021) arXiv:math/2001.06401 (Pdf)
  7. (with M. Kashiwara) Piecewise linear sheaves, International Mathematics Research Notices, vol 2021 (15) pp 11565--11584 (2021) arXiv:math/1805.00349 (Pdf)
  8. (with M. Kashiwara) Persistent homology and microlocal sheaf theory, Journal of Applied and Computational Topology, Vol. 2, 83--113 (2018) arXiv:math/1705.00955 (Pdf)
  9. Microlocal Algebraic Analysis, in M. Hitrik et al (eds), Algebraic and Analytic Microlocal Analysis Springer Proceedings in Math and Statistics 269, (2018) pp. 63--98, (Northwestern, May 2012), (Pdf)
  10. (with M. Robalo) A lemma for microlocal sheaf theory in the infinite-categorical setting, Publ. RIMS, Kyoto Univ. Vol. 54 379-391 (2018) arXiv:math/1611.06789 (Pdf)
  11. Wick rotation for D-modules, Math Phys Analysis Geom Vol 20 (3) 1-14 (2017) arXiv:math/1702.00003 (Pdf)
  12. Microlocal analysis and beyond, in New spaces in Mathematics, Mathieu Anel and Gabriel Catren (eds), Cambridge University Press 117--152 (2021) arXiv:math/1701.08955 (Pdf)
  13. (with B. Jubin) Sheaves and D-modules on causal manifolds, Letters in Mathematical Physics, Vol 106, 607-648 (2016) arXiv:math/1510.01499 (Pdf)
  14. (with M. Kashiwara) Regular and irregular holonomic D-modules, London Math Society, Lecture Note Series 433 (2016) (first draft in arXiv:math/1507.00118 (Pdf)).
  15. (with M. Kashiwara) Irregular holonomic kernels and Laplace transform, Selecta Mathematica (New Series) 22 (1) 55-109 (2016) arXiv:math/1402.3642 (Pdf)
  16. (with J-P. Schneiders) Derived category of filtered objects arXiv:math/1306.1359 (Pdf). Astérique 383, (2016)
  17. Hyperbolic systems on causal manifolds, Letters in Mathematical Physics Vol 103, pp 1149-1164 (2013) arXiv:math/1305.3535 (Pdf)
  18. (with S. Guillermou) Construction of sheaves on the subanalytic site. arXiv:math/1212.4326 (Pdf). Astérique 384, (2016) see also "Sheaves for analysis: an overview'', RIMS Kokyuroku Bessatsu B61 (2017) 181--200. (Pdf).
  19. (with M. Kashiwara) Microlocal Euler classes and Hochschild homology, J. Inst. Math. Jussieu Vol 13, Cambridge University Press pp.~487--516 (2014) arXiv:math/1203.4869 (Pdf)
  20. (with S. Guillermou) Microlocal theory of sheaves and Tamarkin's non displaceability theorem. In: Homological Mirror Symmetry and Tropical Geometry, LN of the UMI, Springerpp. pp.~43-85 (2014) arXiv:math/1106.1576 (Pdf)
  21. (with S. Guillermou and M. Kashiwara) Sheaf quantization of Hamiltonian isotopies and applications to non displaceability problems. Duke Math. Journal Vol 161, pp.~201--245 (2012) arXiv/math:1005.1517 (Pdf)
  22. Triangulated categories for the analysts. In "Triangulated categories" London Math. Soc. LNS 375 Cambridge University Press, pp 371-389 (2010) (Ps) (Pdf)
  23. (with A. D'Agnolo and S. Guillermou) Regular holonomic D[[h]]-modules. Publ. RIMS, Kyoto Univ. 47, pp. 221-255 (2011) arXiv:math/0906.2175 (Ps) (Pdf)
  24. (with M. Kashiwara) Modules over deformation quantization algebroids: an overview. Lett. Math. Physics, Vol 88 (2009) (Ps) (Pdf)
  25. (with M. Kashiwara) Constructibility and duality for simple modules on symplectic manifolds. Amer. Journ. of Math. 130 (2008). arXiv/math/0512047, (Ps), (Dvi), (Pdf)
  26. (with G. Dito) An algebra of deformation quantization for star-exponentials on complex symplectic manifolds. Commun. Math. Physics,(273), 395-414 (2007). arXiv:math/0607235 , (Ps), (Dvi), (Pdf)
  27. (with A. D'Agnolo) Quantization of complex Lagrangian submanifolds. Advances in Mathematics, Vol 213, 358-379 (2007). arXiv:math/0506064 , (Ps), (Dvi), (Pdf)
  28. (with M. Kashiwara, F. Ivorra, et I. Waschkies) Microlocalization of Ind-sheaves, Studies in Lie Theory, Birkauser Vol. 243 (2006) arXiv:math/0407371
  29. (with A. D'Agnolo) On twisted microdifferential modules I. Non-existence of twisted wave equations. Publ. R.I.M.S. Kyoto Univ. Vol 40, 1093--1111 (2004) arXiv:math/0401204
  30. (with P. Polesello) Stacks of quantization-deformation modules over complex symplectic manifolds. International Mathematical Research Notices, t 49 2637--2664 (2004) arXiv:math/0305171
  31. (with M. Kashiwara and T. Monteiro-Fernandes) Involutivity of truncated microsupports, Bull. Soc. Math. France 131, 259--266 (2003), arXiv:math/0205200
  32. (with M. Kashiwara and T. Monteiro-Fernandes) Truncated microsupport and holomorphic solutions of D-modules, Annales Sci. Ec. Norm. Sup. (2003), arXiv:math/0203091
  33. (with M. Kashiwara) Microlocal study of ind-sheaves I: micro-support and regularity, Astérique 284, 143--164 (2003), arXiv:math/0108065 (Ps), (Dvi), (Pdf)
  34. (with M. Kashiwara and T. Monteiro-Fernandes) Micro-support and Cauchy problem for temperate solutions of regular D-modules, Portugaliae Mathematica, Vol 58, pp. 485-504 (2001), arXiv:math/0012088 (Ps), (Dvi), (Pdf)
  35. (with M. Kashiwara) Ind-sheaves, distributions, and microlocalization, Sem Ec. Polytechnique, May 18, 1999, arXiv:math/9906200 (Ps), (Dvi), (Pdf)
  36. (with A. D'Agnolo) Global propagation on causal manifolds. AsianMath. Journ.(1999), arXiv:math/9906211
  37. (with A. D'Agnolo) The Radon-Penrose correspondence ll:lines bundles and simple D-modules. J. of Functional Analysis Vol. 153, 343-356 (1998) (Ps), (Dvi), (Pdf)
  38. Boundary values, Fourier-Sato transform and Laplace transform. Portugaliae Mathematica Vol. 55, 75-87 (1998) (Ps), (Dvi), (Pdf)
  39. (with M. Kashiwara) Integral transforms with exponential kernels and Laplace transform. Journal of the AMS 10, 939-972 (1997) (Pdf),
  40. (with A. D'Agnolo) Leray's quantization of projective duality. Duke Math. Journ. Vol 84 453-496 (1996) (Ps), (Dvi), (Pdf)
  41. (with A. D'Agnolo) The Radon-Penrose transform for D-modules. J. of Functional Analysis Vol 138, 349-382 (1996) (Ps), (Dvi), (Pdf)
  42. Tomography of constructible functions. AAECC (1995) G. Cohen, M. Giusti, T. Mora (eds), 427-435 Springer LN Computer Sci. 948, (1995) (Pdf)
  43. (with A. D'Agnolo) Correspondences for D-modules and Penrose transform. Topological Methods in Non-linear Analysis, Vol 3, 55-68 (1994)
  44. (with J-P. Schneiders) Index theorems for R-constructible sheaves and for D-modules. Cours CIME. LNM 1565 Springer (1993) (cf [LN3])
  45. Constructible functions, Lagrangian cycles and computational geometry. ``The Gelfand Seminar 1990-1992'', Corwin-Gelfand-Lepowsky eds., Birkhaüser Boston (1993)
  46. (with N. Tose) Morse inequaliies for constructible sheaves. Advances in Math. 93, 1-8 (1992) (Pdf)
  47. (with A. D'Agnolo) An inverse theorem for sheaves with applications to the Cauchy problem. Duke Math. Journ. 64, 451-472 (1991)
  48. Sheaves for partial differential equations. Proceedings ICM Kyoto 1990. Springer-Verlag 1187-1196 (1991)
  49. Operations on constructible functions. J. Pure Appl. Algebra 72, 83-93 (1991) (Pdf)
  50. Vanishing in highest degree for solutions of D-modules and perverse sheaves. Publ. R.I.M.S. Kyoto Univ. 26, 535-538 (1990)
  51. (with N. Honda) A vanishing theorem for holonomic systems with positive characteristic varieties. Publ. R.I.M.S. Kyoto Univ. 26, 529-534 (1990) (Pdf)
  52. (with J-M. Trepreau) Microlocal pseudoconvexity and ``edge of the wedge''theorem. Duke Math. J. 61, 105-118 (1990)
  53. Cycles Lagrangiens, fonctions constructibles et applications. Sem EDP, Publ. Ec. Polyt. (March 1989) (Pdf)
  54. (with G. Zampieri) Microfunctions at the boundary and mild microfunctions. Publ. RIMS, Kyoto Univ. 24, pp. 495-503 (1988) (Pdf)
  55. Microfunctions for boundary value problems. in Prospect in Algebraic Analysis. Dedicated to Pr. Sato. Vol II 809-819. Academic Press (1988)
  56. Propagation of analytic singularities up to non-smooth boundaries. in Colloque E.D.P. St-Jean de Monts. Publ. Ec. Polyt. (1987) (Pdf)
  57. (with Y. Laurent) Images inverses des modules différentiels. Compositio Math. 61, 229-251 (1987) (Pdf)
  58. Front d'onde analytique au bord II. Sem. E.D.P. Ec. Polyt. exp 13 (1985-86) (Pdf)
  59. (with M. Kashiwara) A vanishing theorem for a class of systems with simple characteristics. Inventiones Math. 82, 579-592 (1985)
  60. (with M. Kashiwara) Application of the microlocal theory of sheaves to the study of O_X. Poc. Symp. Pure Math. A.M.S. 43, 167-174 (1985) (cf aussi LN3)
  61. Une introduction à l'étude des systèmes différentiels. Astérisque 89/90, 45-83 (1981)
  62. Propagation at the boundary of analytic singularities. Proc. Nato Adv. Studies, Reidel Publ. Co. C.65, 185-212 (1980) (Pdf)
  63. (with M. Kashiwara) Variété caractéristique de la restriction d'un module différentiel. in Colloque E.D.P. St-Jean de Monts. Publ. Ec. Polyt. (1981) (Pdf)
  64. Conditions de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions. Ann. Sci. Ec. Norm. Sup. 14, 121-139 (1981) (Pdf)
  65. (with G. Bengel) Décomposition microlocale analytique des distributions. Ann. Inst. Fourier Grenoble 29, 101-124 (1979) (Pdf)
  66. (with M. Kashiwara) Micro-hyperbolic systems. Acta Math. 142, 1-55 (1979) (Pdf)
  67. (with M. Kashiwara). Problème de Cauchy pour les systèmes microdifférentiels dans le domaine complexe. Inventiones Math. 46, 17-38 (1978)
  68. Propagation au bord et réflexion des singularités analytiques des solutions des équations aux dérivées partielles II, Sem Goulaouic-Schwartz 1--10 (1976-77) (Pdf)
  69. Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations I. Publ. R.I.M.S. Kyoto Univ.12, supp. 441-453 (1977)
  70. (with Ph. Pallu de la Barrière) Application de la théorie des microfonctions holomorphes au problème de Cauchy à données singulières. in Sem. Goulaouic-Schwartz (1975-76) (Pdf)
  71. (with J.-M. Bony) Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles. Ann. Inst. Fourier Grenoble 26, 81-140 (1976) (Pdf)
  72. (with J.-M. Bony) Solutions hyperfonctions du problème de Cauchy. LNM 287 Springer-Verlag 82-98 (1973) (Pdf)
  73. (with J.-M. Bony) Prolongement et existence des solutions des systèmes hyperboliques non stricts à coefficients analytiques. Poc. Symp. Pure Math. A.M.S. 23, 85-95 (1973)
  74. (with J.-M. Bony) Existence et prolongement des solutions holomorphes des équations aux dérivées partielles. Inventiones Math. 17, 95-105 (1972) (Pdf)
  75. Hyperfonctions et problèmes aux limites elliptiques. Bull. Soc. Math. France 99, 113-141 (1971) (Pdf)
  76. Utilisation des hyperfonctions dans les théorèmes de dualité de la géométrie analytique. Sem. Lelong, LNM Springer-Verlag 205, 166-182 (1970) ou RCP25, Rencontre math--physique, tome 11 (1970) (Pdf)
  77. Hyperfonctions et valeurs au bord des solutions des équations elliptiques Sem. Jean Leray, no. 2 (1969-1970), p. 25-36 (Pdf)
  78. Solutions hyperfonctions des équations aux dérivées partielles du premier ordre. Bull. Soc. Math. France 97, 243-256 (1969) numdam. (Pdf),
  79. Théorème d'unicité de Holmgren et opérateurs hyperboliques dans l'espace des hyperfonctions. Anais Acad. Brasil. Ciencias 43, 39-44 (1971) (Pdf)
  80. Problème de Dirichlet et solutions hyperfonctions des équations elliptiques. Boll. Unione Mat. Ital. 4, 367-372 (1969)
  81. Sur les ultradistributions. Ann. Sci. Ec. Norm. Sup. 1, 395-415 (1968) (Pdf)

Notes, Comptes-Rendus de l'Académie des Sciences

  1. (with K. Takeuchi) Déformation binormale et bispécialisation. 319 707-712 (1994)
  2. (with A. D'Agnolo) Quantification de Leray de la dualité projective. 319 595-598 (1994)
  3. (with A. D'Agnolo) La transformée de Radon-Penrose des D-modules. 319 461-466 (1994)
  4. (with J-P. Schneiders) Paires elliptiques II. Classe d'Euler et indice. 312 81-84 (1991)
  5. (with J-P. Schneiders) Paires elliptiques I. Finitude et dualité. 311 83-86 (1990)
  6. (with A. D'Agnolo) Un théorème d'image inverse pour les faisceaux. Application au problème de Cauchy. 311 23-26 (1990)
  7. Front d'onde analytique au bord et applications I. 302 383-386 (1986)
  8. (with C. Houzel) Images directes des modules différentiels. 298 461-464 (1984) (Pdf)
  9. (with M. Kashiwara) Micro-support des faisceaux. Applications aux modules différentiels. 295 487-490 (1982)
  10. (with A. Grigis and J. Sjöstrand) Propagation de singularités analytiques pour des opérateurs à caractéristiques multiples.293 397-400 (1981)
  11. Conditions de positivité dans une variété symplectique complexe. Applications à l'étude des microfonctions. 289 783-785 (1979)
  12. Propagation ...II. 284 381-383 (1977)
  13. Propagation au bord et réflexion des singularités analytiques des équations aux dérivées partielles I. 283 251-253 (1976)
  14. (with J.-M. Bony) Propagation des singularités analytiques des équations aux dérivées partielles. 279 231-233 (1974)
  15. (with J.-M. Bony) Problème de Cauchy, existence et prolongement pour les hyperfonctions solutions d'équations hyperboliques non strictes. 274 188-191 (1972)
  16. (with J.-M. Bony Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts. 274 86-89 (1972)
  17. (with J.-M. Bony) Sur le prolongement des solutions holomorphes d'équations aux dérivées partielles définies dans des ouverts convexes. 273 360-363(1971)
  18. Hyperfonctions et problèmes aux limites elliptiques. 270 1162-1165 (1970)
  19. Une équation aux dérivées partielles sans solutions dans l'espace des hyperfonctions. 265 665-667 (1967)
  20. Espaces d'équi-interpolation. 262 32-34 (1966)

Notes, Proceeding of Japan Academy

  1. (with M. Kashiwara) Microlocal study of sheaves II. Constructible sheaves. 59 8, 352-354 (1983)
  2. (with M. Kashiwara) Microlocal study of sheaves I. Contact transformations. 59 8, 349-351 (1983)


  1. Errata (Pdf)